MAUDE Adverse Event Report: CEFALY TECHNOLOGY CEFALY; CEFALY CONNECTED

CEFALY TECHNOLOGY CEFALY; CEFALY CONNECTED
Model Number 10804
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This incident occurred in canada.There is no evidence indicating that it meets the criteria for a reportable medical device incident.The reporting is conducted based on the precautionary principle.Date of incident: exact date not yet confirmed; the incident occurred prior to (b)(6) 2026.Description of the event: according to the customer report: the user completed a 20-minute treatment session using the device.No abnormalities were observed during the treatment session.Approximately 10 minutes after completing the treatment, the device was placed on the charging dock.The device appeared to begin charging normally.After approximately 45-60 minutes of charging, the customer reported hearing a "pop" sound originating from the device followed by the detection of an odor of burning plastic.Device use information: based on the information provided by the customer: the original usb cable supplied with the device was used.The device had not previously become warm or overheated during charging.The device was connected to the same electrical outlet normally used for charging.The customer reported that the adaptor used was the original adaptor provided with the device.However, cefaly devices are sold without a power adaptor.Based on photographs provided by the customer, the adaptor used does not appear to be manufactured by cefaly and does not appear to meet the charging specifications described in the user manual.The device had reportedly been charged using the same accessories since (b)(6) 2025.The customer was requested to return the device, along with the adaptor, cable, and charging dock used, for investigation.As of the reporting date, the items have not been received.

Brand Name
CEFALY
Common Device Name
CEFALY CONNECTED
Manufacturer (Section D)
CEFALY TECHNOLOGY
légiapark,
boulevard patience et beaujonc
bte28, liege, 4000
BE  4000
MDR Report Key24783799
Report Number3010760764-2026-00003
Device Sequence Number10036622
Product Code PCC
UDI-Device Identifier05425018850297
UDI-Public(01)05425018850297(17)261114
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2026
Report Date (Section F) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10804
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2026
Event Location Home
Date Report to Manufacturer03/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/03/2026